# SDR ASAA2017112922720

- Difficulty date: November 29, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,002 hours, 11,043 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER'S MCDU INOPERATIVE.  ACFT GROUNDED.  PERFORMED FIM 34-61, TASK 804,  AND MCDU OPS NORMAL,  GROUND VERIFICATION CHECKED GOOD.
